# SDR ASOA20130707096

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 25,960 hours, 14,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14530203002
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX ACTIVITY THE ACFT SUSTAINED GROUND DAMAGE TO THE FUSELAGE SKIN BETWEEN FR1 AND FR 1A AT THE END OF STRINGER 13R.  MX REMOVED THE DAMAGE, AND PERFORMED A FILLER/DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
